# SDR FDEA202210282689

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 82,960 hours, 33,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 18185
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS FAIL TO TEST. ALL LIGHT ASSOCIATED WITH EMEGENCY LIGHTS POWER SUPPLY M730.  REPLACED BATTERY PACK AT POWER SUPPLY M00730. RADIANT ILLUMINATION INC MPN 2013-1A   S/N 18185. VERIFIED CHARGER OUTPUT GOOD. EMERGENCY LIGHT OPS CKS GOOD.
